# SDR SIMA20140504001

- Difficulty date: May 4, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 10,194 hours, 6,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT`S FLASHLIGHT NOT CHARGING.  R & R FWD FLIGHT ATTENDANT`S  FLASHLIGHT ASSEMBLY IAW MM 25-61-02, OPERATIONS CHECKED OK.
